# SDR P5CA0401122

- Difficulty date: July 6, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 62,700 hours, 14,034 cycles
- Engine: Pwa JT9D70A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER DECK SEAT TRACK BS 540-580 RBL 46.65-WL 310.  REMOVED AND REPLACED SEAT TRACK FROM BS 530-660, IAW SRM 53-10-05-53-30-08-53-30-02.
